Top 9 NyQuil Cold and Flu Severe – Cold & Flu Medicine

As an Amazon Associate I earn from qualifying purchases.

1. Vicks

#ad

Fever, Sore Throat, Nighttime Relief of Cough, Berry Flavor, Vicks NyQuil SEVERE, Cold & Flu Relief, 12 FL OZ, Twin Pack, & Congestion Relief

#ad
Vicks #ad - Maximum symptom-fighting ingredients to relieve your worst cold & flu symptoms, among OTC cold & flu medicines. Max strength nighttime relief.

Multi-symptom relief. Nyquil severe cold & flu contains a nasal decongestant for your toughest nasal congestion and sinus pressure. Vicks nyquil severe helps dry up your nasal passages to relieve your runny nose. Contains acetaminophen: A pain reliever/fever reducer than can help soothe your sore throat. Nyquil severe cold & pains, runny nose & flu liquid temporarily relieves common cold & flu symptoms, headache, including cough due to minor throat & bronchial irritation, fever, sore throat, minor aches & sneezing. From the world’s #1 selling cough & cold brand.
BrandVicks #ad
ManufacturerP&G #ad
Height6.85 Inches
Length5.25 Inches
Weight1.5 Pounds
Width2.75 Inches
Part NumberPG-6470
ModelPG-6470

2. Vicks

#ad

Maximum Strength, 48 Count 32 DayQuil + 16 NyQuil, Flu, Vicks DayQuil and NyQuil Severe, Cough, Green & Red, Fever, Cold, and Congestion Day and Night Relief, Sore Throat

#ad
Vicks #ad - Multi-symptom relief with nyquil severe cold & flu, which also contains a nasal decongestant and DayQuil SEVERE Cold & Flu, which contains an expectorant to help loosen phlegm mucus and thin bronchial secretions to make coughs more productive.

Our smallest most powerful nighttime liquicap. Nyquil severe relieves your sneezing, runny nose, sore throat, and cough, minor aches & pains, headache, fever, so you can get the rest you need. Use only the dose cup provided. Dayquil/nyquil severe is an over-the-counter medicine that contains acetaminophen, a pain reliever and fever reducer that can help soothe sore throat. Dayquil/nyquil severe delivers maximum symptom-fighting ingredients to relieve your worst cold & flu symptoms, sore throat, fever, such as cough, and congestion, day or night.

Pain relief & fever reducer. Smallest branded, maximum strength daytime liquicaps. Maximum strength cold & flu relief. Dayquil severe offers non-drowsy relief of your cold and flu symptoms, 4-ACTIVE, so you can power through your day. Guaifenesin helps loosen phlegm Mucus And Thin Bronchial Secretions To Rid The Bronchial Passageways Of Bothe.
BrandVicks #ad
ManufacturerProcter & Gamble - HABA Hub #ad
Height3.31 Inches
Length2 Inches
Weight0.2 Pounds
Width4.31 Inches
Part Number53-PVRZ-0FPE

3. Vicks

#ad

72 ct., Vicks DayQuil/NyQuil Severe Cold & Flu Relief LiquiCaps Combo Pack

#ad
Vicks #ad - Power through your day with dayquil severe. Relieves headache, minor aches & pains, nasal congestion, chest congestion, sinus pressure, fever, sore throat, and cough. Get fast relief so you can sleep with nyquil severe. Relieves headache, fever, sore throat, sinus pressure, minor aches & pains, sneezing & runny nose, fever, nasal congestion, and cough. Vicks dayquil/nyquil severe cold & Flu Relief LiquiCaps Combo Pack, 72 ct. Max strength multi-symptom relief, day or night.
BrandVicks #ad
ManufacturerVicks #ad
Part NumberIZ-P070-V255

4. Amazon Basic Care

#ad

Amazon Basic Care Vapor Ice Nighttime Severe Cold and Flu, 12 Fluid Ounces, Nasal Decongestant, Pain Reliever and Fever Reducer, Antihistamine and Cough Suppressant

#ad
Amazon Basic Care #ad - One dose, sinus pressure, multiple symptoms: relieves minor aches and pains, fever, sneezing, nasal congestion, runny nose, cough; for adults and children ages 12 and older.

Maximum strength: amazon basic care vapor ice Nighttime Severe Cold and Flu, maximum strength liquid medicine; say good night to cold and flu symptoms, get the rest you need. Liquid cold and flu medicine for adults offers maximum strength relief without pills to swallow; severe symptoms deserve maximum strength relief. Cold and flu medicine: Maximum strength liquid medicine; soothing Vapor Ice flavor. Active ingredients: this cold medicine contains acetaminophen, doxylamine succinate, phenylephrine HCl, dextromethorphan HBr; for cold and flu symptoms; compare to Vicks NyQuil Severe Plus VapoCOOL active ingredients.
BrandAmazon Basic Care #ad
ManufacturerAmazonUs/G0W0G #ad
Height7.25 Inches
Length2.5 Inches
Weight1 Pounds
Width2.5 Inches

5. Vicks

#ad

12 FL Day & Night Pack, Day & Night Relief, Fever, Sore Throat, & Congestion Relief, Cough, Vicks DayQuil & NyQuil Severe Honey, Cold & Flu Relief

#ad
Vicks #ad - Nyquil severe honey fights your worst cold and flu symptoms so you can rest. Feel better fast. Powerful relief so you can sleep.

Coats and soothes. Dayquil severe honey fights your worst cold and flu symptoms so you can power through your day. Relieves cough, fever, fever, headache, minor aches & pains, sore throat, sinus pressure, nasal congestion, sneezing & runny nose. Life doesn't stop when you have a cold. Dayquil and nyquil severe honey coat your throat and also help to soothe soreness and irritation. Max strength multi-symptom relief. Don't let your cold keep you up. Great Tasting.
BrandVicks #ad
ManufacturerAmazonUs/PRFZ7 #ad
Height7.4 Inches
Length5.47 Inches
Weight1.68 Pounds
Width2.21 Inches
Part Number80344198

6. Amazon Basic Care

#ad

Pain, 12 Fluid Ounces, Berry Flavor, Runny Nose, Relieves Headache, Fever, Amazon Basic Care Severe Nighttime Cold and Flu Relief, Nasal/Sinus Congestion and Sinus Pressure

#ad
Amazon Basic Care #ad - Nighttime cold and flu relief: provides cold care through the night This cold and flu medicine relieves cold and flu symptoms so you can rest Does not contain pseudoephedrine. Cold and flu medicine: amazon basic care severe Nighttime Cold and Flu Relief provides multi-symptom relief by helping with common symptoms such as aches, fever, cough, sneezing, and runny nose.

Reduce your risk of getting the common cold: viruses that can cause the common cold can live on your hands, nose, and regular handwashing can help protect you from getting sick Avoid touching your eyes, and mouth with unwashed hands.

Effective: amazon basic care severe nighttime cold and Flu Relief contains a pain reliever/fever reducer, cough suppressant, antihistamine and nasal decongestant Compare to the active ingredients in Vicks NyQuil Severe. Cold and flu relief liquid: This liquid pain reliever, antihistamine, cough suppressant, fever reducer, nasal decongestant is berry flavored.
BrandAmazon Basic Care #ad
ManufacturerPerrigo Company - Basic Care #ad
Height7.25 Inches
Length2.5 Inches
Weight0 Pounds
Width2.5 Inches

7. Vicks

#ad

Vicks NyQuil Severe Cold & Flu Nighttime Relief Berry Flavor Liquid 8 Fl Oz

#ad
Vicks #ad - Keep out of reach of children. Use as directed. When using dayquil or nyquil products, carefully read each label to ensure correct dosing. Flu relief. Nighttime.
BrandVicks #ad
ManufacturerVicks #ad
Height2.1 Inches
Length6.45 Inches
Weight0.6 Pounds
Width2.2 Inches
Part Number323900038141
Model323900038141

8. Vicks

#ad

Liquid Cough, Berry Flavor, Cold and Flu Relief, Sore Throat, Vicks DayQuil and NyQuil SEVERE, Fever, 12 FL OZ Day and Night Pack, and Congestion Relief, Day and Night Relief

#ad
Vicks #ad - Multi-symptom relief with nyquil severe cold & flu, which also contains a nasal decongestant and DayQuil SEVERE Cold & Flu, which contains an expectorant to help loosen phlegm mucus and thin bronchial secretions to make coughs more productive.

Temporarily relieves common cold & flu symptoms, headache, sore throat, minor aches & pains, including nasal congestion, and fever. Maximum strength cold & flu relief. Nyquil nighttime relief. Dayquil severe non-drowsy, cough due to minor throat and bronchial irritation, DAYTIME RELIEF. Temporarily relieves common cold & flu symptoms, minor aches and pains, headache, including cough due to minor throat and bronchial irritation, fever, sore throat, runny nose and sneezing so you can sleep.

Maximum symptom-fighting ingredients to relieve your worst cold & flu symptoms, among OTC cold & flu medicines. Dayquil/nyquil severe delivers temporary relief to your toughest cold & flu symptoms, fever, such as cough, and congestion, sore throat, day or night.
BrandVicks #ad
ManufacturerProcter & Gamble - HABA Hub #ad
Height6.96 Inches
Length2.8 Inches
Weight0.49 Pounds
Width5.38 Inches
Part Number323900017788
ModelNA

9. Good Sense

#ad

GoodSense Vapor Ice Daytime and Nighttime Severe Cold and Flu, Combo Pack, 24 Count, Coated Caplets

#ad
Good Sense #ad - Effective: daytime relieves minor aches and pains, sinus pressure, sneezing, nasal congestion, fever, fever, cough and chest congestion; Nighttime relieves minor aches and pains, sinus pressure, nasal congestion, runny nose and cough.

Combination pack: goodsense vapor ice daytime and Nighttime Severe Cold and Flu comes in a combination pack for around-the-clock maximum strength, multi-symptom relief for your worst cold and flu symptoms. Active ingredients: goodsense vapor ice daytime and nighttime Severe Cold and Flu help to relieve common cold and flu symptoms, day and night; compare to the active ingredients in Vicks DayQuil and NyQuil Severe VapoCOOL.

Relieve sore throat and other cold and flu symptoms with GoodSense Vapor Ice Daytime and Nighttime Severe Cold and Flu. Coated caplets: contain pain reliever/fever reducer, antihistamine, cough suppressant, nasal decongestant, expectorant antihistamine in nighttime only, expectorant in daytime only. Maximum strength: get day and night cold and flu relief with these max strength coated caplets.
BrandGood Sense #ad
ManufacturerPerrigo Company #ad
Height3.25 Inches
Length1.5 Inches
Weight0.13 Pounds
Width4.38 Inches